Optimality of the Width-w Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases

Clemens Heuberger, Daniel Krenn

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)353-386
JournalJournal de théorie des nombres de Bordeaux
Volume25
Issue number2
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

Optimality of the Width-w Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases. / Heuberger, Clemens; Krenn, Daniel.

In: Journal de théorie des nombres de Bordeaux, Vol. 25, No. 2, 2013, p. 353-386.

Research output: Contribution to journalArticleResearchpeer-review

@article{71f0b92d3be243479f03b885dd98eb36,
title = "Optimality of the Width-w Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases",
author = "Clemens Heuberger and Daniel Krenn",
year = "2013",
doi = "10.5802/jtnb.840",
language = "English",
volume = "25",
pages = "353--386",
journal = "Journal de th{\'e}orie des nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universit{\'e} Bordeaux 1",
number = "2",

}

TY - JOUR

T1 - Optimality of the Width-w Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases

AU - Heuberger, Clemens

AU - Krenn, Daniel

PY - 2013

Y1 - 2013

UR - http://jtnb.cedram.org/jtnb-bin/item?id=JTNB_2013__25_2_353_0

U2 - 10.5802/jtnb.840

DO - 10.5802/jtnb.840

M3 - Article

VL - 25

SP - 353

EP - 386

JO - Journal de théorie des nombres de Bordeaux

JF - Journal de théorie des nombres de Bordeaux

SN - 1246-7405

IS - 2

ER -